# SDR IPXA2025102930140

- Difficulty date: October 7, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,819 hours, 21,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N52215
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURES, MAIN DECK CARGO AFT SHEAR WEB, FROM STA 1681 TO 1720, LBL 54.9 TO RBL 54.9 UNDER METALLIC FLOOR (ACCESS BY CARGO BAY) HAS CORROSION, FLL-005, ATA 53. LOCATED AND DRILLED FABRICATED ANGLE 146N5221-5SAAU IAW B757-200PF SRM 51-40-05-OG-0. OK TO INSTALL.  ACCOMPLISH REPAIR PER EO-95556-REQ1 AND VT-SAA 757-5300-01-B0590 REV IR PRIOR TO FURTHER FLIGHT. REVIEWED
